50mg Cialis – risk of overdosing when taking high dosages of the drug!

After the appearance of Cialis many pharmaceutical firms (in India, China, Eastern Europe and other countries started to produce a generic version of the drug (often without any legal grounds). This led to the fact that many online pharmacies (also often illegal) started selling dubious drugs, such as 50mg Cialis. The use of such drugs can lead to health problems. In this article, we will try to explain why.

50mg Cialis is too large dosage

The manufacturer of the original version of the drug (the American company US Lilly) produces only 4 doses. The first two dosages (2.5 milligrams and 5 milligrams) are used in cases of milder forms of erectile dysfunction, as well as for the treatment of benign prostatic hyperplasia. The other two dosages (10 milligrams and 20 milligrams) are used for the treatment of severe forms of erectile dysfunction, or in cases when lower dosages appear ineffective. The maximum dosage is 20 mg. Therefore, 50mg Cialis contains 2.5 times more active ingredient than a genuine version of the medicament including maximum recommended amount of tadalafil. The use of the 50 mg medicament can lead to overdose and dangerous consequences.

What is an overdose?

Overdose is a medical term that means the use of a medicament in doses higher than recommended. An overdose of medical remedies can cause very strong and irreparable harm to the body. Sometimes overdose leads to death, especially in the case of lack of medical care. For some drugs, overdose antidote is available. However, there are no antidotes for overdoses of PDE5 inhibitors including Cialis.

Consequences of overdosing

Overdosing of PDE5 inhibitors (including Cialis) can cause a number of negative consequences. Here are the most striking examples, which have become known to the whole world:

1. In 2008, an Italian man used a double dosage of Cialis. After a while he felt bad: he had an acute headache. The man called an ambulance and the doctors were able to save him. As it turned out, he suffered from a stroke.
2. In 2013, the Yemeni groom decided to surprise his bride, and took a high dosage of Viagra. Unfortunately, he fell dead right on the doorstep.
4. In 2015, a British man decided to take a lot of Viagra pills “for fun”. At first, he started having problems with his vision. Then he had the persistent erection that did not disappear for a few days (priapism). Fortunately, everything ended happily, without irreparable harm to his body.

How to treat Cialis overdose?

In the case of Cialis overdose, men should immediately go to hospital. Typically, these patients are hospitalized. Eliminating overdose is complicated by the fact that dialysis in such cases is ineffective. So take the drug only in dosages that are prescribed by your physician.

 

May be you will interested in other Articles:

Comments are closed.